Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 13-18
DOI: 10.12691/tjant-2-1-4
Open AccessArticle

Numbers Related to Bernoulli-Goss Numbers

Mohamed Ould Douh Benough1,

1Département de Mathématique-Informatique, Université des Sciences, de Technologie et de Médecine, Nouakchott, Mauritanie

Pub. Date: February 20, 2014

Cite this paper:
Mohamed Ould Douh Benough. Numbers Related to Bernoulli-Goss Numbers. Turkish Journal of Analysis and Number Theory. 2014; 2(1):13-18. doi: 10.12691/tjant-2-1-4

Abstract

In this paper, we generalize a Goss result appeared in ([5], page 325, line 19, for i=1 ), and give a characterization of some numbers of Bernoulli-Goss [5] by introducing the special numbers M(d).

Keywords:
Bernoulli-Goss Carlitz Module congruence irreducible polynomials.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  G. Anderson. Log-Algebraicity of Twisted A-Harmonic Series and Special Values of L-series in Characteristic p, J.Number Theory 60(1996), 165-209.
 
[2]  B. Anglès and L. Taelman. On a Problem à la Kummer-Vandiver for function fields, to appear in J.Number Theory (2012).
 
[3]  L. Carlitz. An analogue of the Bernoulli polynomials .Duke Math. J.,8:405-412, 1941.
 
[4]  Ernst-Ulrich Gekeler. On power sums of polynomials over finite fields, J.Number Theory 30(1988), 11-26.
 
[5]  D. Goss. Basic Structures of Function Field Arithmetic , Ergebnisse der Mathematik und ihrer Grenzgebiete, vol.35, Springer,Berlin, 1996.
 
[6]  Ireland K, Rosen M I. A classical introduction to modern number theory. New York: Springer, 1982.
 
[7]  M. Mignotte. Algébre Concrete, Cours et exercices.
 
[8]  M. Rosen. Number theory in function fields}. Springer-Verlag, New York, 2002.
 
[9]  J. T. Sheats. On the Riemann hypothesis for the Goss Zeta function for q[T], J Number Theory 71(1); (1998), 121-157.
 
[10]  D. Thakur. Zeta measure associated to, q[T] J.Number Theory 35(1990), 1-17.
 
[11]  Mohamed Ould Douh Benough. Corps de Fonctions Cyclotomiques, Thèse Doctorat de l'Université de Caen, France (2012).